# SDR AALA202507022962

- Difficulty date: July 2, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 51,794 hours, 19,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD LEFT SLIDE IS FAILING THE EMERGENCY POWER SUPPLY UNIT SYSTEM TEST. MAINTENANCE REPLACED THE L1 DOOR SLIDE ASSEMBLY PER TASK CARD 26L00025010 (AALA202507025869). IN ADDITION MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 10WL (AALA202507020810) AND THE EMERGENCY POWER SUPPLY UNIT BATTERIES FOR POSITIONS 10WL (AALA202507027102), 11WL (AALA202507029906), 12WL (AALA202507023178) AND 13WL (AALA202507022962) PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY POWER SUPPLY SYSTEM WAS ACCOMPLISHED WITH NO FAULTS NOTED.
